# SDR S9BA201807091001

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N336SA
- Make and model: Saab 340B
- Aircraft serial: 336
- Aircraft time: 30,741 hours, 38,937 cycles
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: AIR124798
- Condition: Cracked
- Location: Rt Mlg
- Component: Shock Strut
- Component part number: AIR830647
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR INDICATION ON RT MAIN LANDING GEAR.
